# SDR SWIA201127476

- Difficulty date: May 16, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 41,818 hours, 34,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT FS 409+128, LBL 18 CRACKED IN AFT RADIUS OF "C" CHANNEL.  (C-CHECK)  REPLACED FS 409+128 VERTICAL POST PER SRM.
